Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Apr 5, 2007, 3:42 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Apr 6, 2007, 7:00 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 3:42 PM CDT (20:42 UTC)
- In effect from
- Apr 6, 2007, 7:00 PM CDT
- Expired
- Apr 7, 2007, 12:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 052042 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO ISSUED BY NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT THU APR 5 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060800- /O.NEW.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ /O.CON.KLSX.FZ.W.0002.070406T0500Z-070406T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 342 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS MUCH OF THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS ACROSS EASTERN MISSOURI AND SOUTHWEST ILLINOIS WILL SEE A HARD FREEZE TONIGHT AND FRIDAY NIGHT...WITH LOW TEMPERATURES FALLING INTO THE 20S. RECORD LOW TEMPERATURES MAY BE BROKEN FRIDAY NIGHT. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTS CONTAINING TEMPERATURE SENSITIVE PLANTS SHOULD BE MOVED INDOORS. $$ CHURCHILL
6 follow-up statements
000 WWUS73 KLSX 060839 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 339 AM CDT FRI APR 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-062145- /O.CON.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 339 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN THE TEENS AND LOWER 20S. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. $$ CVKING
000 WWUS73 KLSX 061407 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 907 AM CDT FRI APR 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-070215- /O.EXP.KLSX.FZ.W.0002.000000T0000Z-070406T1400Z/ /O.CON.KLSX.FZ.W.0003.070407T0500Z-070407T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 907 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING THAT WAS IN EFFECT OVERNIGHT THROUGH EARLY THIS MORNING HAS NOW EXPIRED. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN THE TEENS AND LOWER 20S. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS
000 WWUS73 KLSX 062020 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 320 PM CDT FRI APR 6 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-070830- /O.NEW.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/ /O.EXT.KLSX.FZ.W.0003.070407T0000Z-070407T1500Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 320 PM CDT FRI APR 6 2007 ...FREEZE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 7 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 10 AM CDT SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY. AN UNSEASONABLY COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS WILL EXPERIENCE A HARD FREEZE TONIGHT WITH RECORD LOW TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED ON SATURDAY NIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE FORECAST. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS
000 WWUS73 KLSX 070834 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 334 AM CDT SAT APR 7 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-072130- /O.CON.KLSX.FZ.W.0003.000000T0000Z-070407T1500Z/ /O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 334 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY. A RECORD BREAKING COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN FORECAST. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CVKING
000 WWUS73 KLSX 071431 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 931 AM CDT SAT APR 7 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-080245- /O.EXT.KLSX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 931 AM CDT SAT APR 7 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... THE FREEZE WARNING IS NOW IN EFFECT UNTIL NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY. A RECORD BREAKING COLD AIRMASS WILL REMAIN ACROSS THE MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN FORECAST. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS
000 WWUS73 KLSX 071705 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT SAT APR 7 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-080515- /O.EXP.KLSX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KLSX.FZ.W.0004.070408T0000Z-070408T1500Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 1205 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT FOR TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SUNDAY. A RECORD BREAKING COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE MIDWEST THROUGH THE HOLIDAY WEEKEND. MOST LOCATIONS IN MISSOURI AND ILLINOIS EXPERIENCED A HARD FREEZE OVERNIGHT WITH RECORD LOW TEMPERATURES IN THE UPPER TEENS AND LOWER 20S. ANOTHER HARD FREEZE IS EXPECTED TONIGHT INTO EARLY SUNDAY MORNING WHEN RECORD LOW TEMPERATURES IN THE UPPER TEENS TO MIDDLE 20S ARE ONCE AGAIN FORECAST. THESE SUB-FREEZING TEMPERATURES WILL RESULT IN HEAVY DAMAGE TO MOST PLANTS...ESPECIALLY UNPROTECTED FRUIT BLOSSOMS AND OTHER TENDER VEGETATION. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA SHOULD PLAN TO PROTECT THEIR VEGETATION FROM THESE DAMAGING COLD TEMPERATURES. THE FREEZE WARNING WILL LIKELY BE EXTENDED TO INCLUDE SUNDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GLASS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 5, 3:04 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 5, 3:04 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT THU APR 5 2007
.DISCUSSION...
SPRAWLING SURFACE RIDGE WILL HOLD IN PLACE ACROSS THE PLAINS INTO
THE BEGINNING OF NEXT WEEK. THIS WILL RESULT IN CONTINUED NORTHWEST
LOW LEVEL FLOW AND COLDER THAN NORMAL TEMPERATURES. WATER VAPOR
LOOPS THIS AFTERNOON SHOW AN UPPER SHORTWAVE COMING OUT OF THE
CENTRAL ROCKIES AND HEADING INTO THE CENTRAL PLAINS. REGIONAL RADAR
LOOPS SHOW THE ASSOCIATED PRECIPITATION EXTENDING FROM CENTRAL
NEBRASKA INTO SOUTHEAST KANSAS. THIS BAND IS EXPECTED SKIRT
SOUTHWESTERN AND EXTREME SOUTHERN MISSOURI...LEAVING THE EASTERN
PORTIONS OF THE STATE DRY. MID AND HIGH LEVEL CLOUDS WITH THIS
SYSTEM ARE ALREADY INCREASING OVER CENTRAL MISSOURI...AND THIS
MOISTURE WILL CONTINUE TO OVERSPREAD THE AREA TONIGHT.
THE NEXT SHORTWAVE OF INTEREST IS NOW JUST NORTH OF THE CANADIAN
BORDER AND WILL COME THROUGH THE AREA ON FRIDAY. THIS SYSTEM IS
ALSO EXPECTED TO BE DRY OVER EASTERN MISSOURI/SOUTHWESTERN
ILLINOIS... BUT WILL BRING A REINFORCING SHOT OF COLD AIR WITH IT.
MODEL HUMIDITY FIELDS SUGGEST THAT MOST OF THE OPAQUE CLOUD COVER
WILL STAY TO OUR NORTHEAST OVER ILLINOIS...SO THE POTENTIAL EXISTS
FOR SOME RECORD LOW TEMPERATURES ACROSS THE AREA FRIDAY NIGHT.
SIMILAR CONDITIONS WILL EXIST SATURDAY NIGHT...BUT THERE MIGHT BE A
FEW MORE CLOUDS AROUND. LOW TEMPERATURES SUNDAY MORNING MIGHT NOT BE
QUITE SO COLD...BUT RECORD LOWS WILL STILL BE IN JEOPARDY. WILL
CONTINUE WITH FREEZE WARNINGS FOR BOTH TONIGHT AND FRIDAY NIGHT.
IN THE LONGER RANGE...THE EXTENDED RANGE MODELS HAVE BEEN BRINGING A
STRONG UPPER LEVEL SHORTWAVE FROM THE NORTHERN ROCKIES INTO THE
CENTRAL PLAINS FOR THE PAST COUPLE OF MODEL RUNS. THERE IS STILL
SOME DISAGREEMENT ABOUT HOW FAR SOUTH THE WAVE WILL DIG...BUT THE
MODELS DO AGREE THAT ENOUGH WARM ADVECTION SHOULD TAKE PLACE FOR THE
PRECIPITATION TO BE MAINLY LIQUID OVER THE AREA. BOTH THE ECMWF AND
GFS MODELS INDICATE THAT A WARM FRONT WILL BE DEVELOPING AHEAD OF
THE SYSTEM MONDAY NIGHT AND TUESDAY...WITH PRECIPITATION CHANCES
BEGINNING TO INCREASE BY THEN ALONG THE RESULTANT LOW LEVEL
BAROCLINIC ZONE. THIS SYSTEM SHOULD THEN HANG AROUND THROUGH
WEDNESDAY.
CHURCHILL
&&
.AVIATION...
FOR THE 18Z TAFS...
SURFACE RIDGE OF HIGH PRESSURE COVERED THE GREAT PLAINS AND MIDWEST
THIS MORNING AND DOMINATED OUR WEATHER PATTERN. THIS SYSTEM WILL
REMAIN NEARLY STATIONARY THROUGH FRIDAY AND CONTINUE TO DOMINATE OUR
WEATHER. SATELLITE IMAGERY WAS SHOWING THE AREA OF STRATUS PRODUCING
MVFR CEILINGS OF 2 TO 3 THOUSAND FEET WAS ERODING ACROSS THE AREA
AND MOVING SOUTHEASTWARD. EXPECT CENTRAL AND NORTHERN MO TO CLEAR
OUT BY LATE MORNING AND STL AREA TO GO SCATTERED BY NOON. LARGE MASS
OF CLOUDS ACROSS THE CENTRAL PLAINS WILL SPREAD ACROSS THE REGION
DURING THE AFTERNOON HOURS. EXPECT VFR CONDITIONS TO PERSIST ACROSS
THE AREA TONIGHT THROUGH 18Z FRIDAY.
TPS
&&
.CLIMATE...
THE POTENTIAL EXISTS FOR RECORD LOW TEMPERATURES TO BE BROKEN FRIDAY
NIGHT AND SATURDAY NIGHT. THE STANDING RECORDS ARE...
ST. LOUIS...FRIDAY NIGHT 26 DEGREES IN 1939 / SATURDAY NIGHT 22
DEGREES IN 1972.
COLUMBIA...FRIDAY NIGHT 25 DEGREES IN 1898 / SATURDAY NIGHT 24
DEGREES IN 1997.
QUINCY...FRIDAY NIGHT 23 DEGREES IN 1990 / SATURDAY NIGHT 21 DEGREES
IN 1972.
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
FREEZE WARNING FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY
FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
FREEZE WARNING FROM MIDNIGHT FRIDAY NIGHT TO 9 AM CDT SATURDAY
FOR ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE
IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
MONROE IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO ILX/LSXHazardous weather outlook, Apr 5, 6:05 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 605 AM CDT THU APR 5 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 605 AM CDT THU APR 5 2007 ...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO BRING UNSEASONABLY COLD WEATHER TO THE BI-STATE AREA TODAY AND TONIGHT. SUB FREEZING TEMPERATURES WILL CONTINUE ACROSS THE AREA UNTIL AROUND 9 AM THIS MORNING...THEN RETURN LATE TONIGHT AND EARLY FRIDAY MORNING. LOW TEMPERATURES TONIGHT WILL BE IN THE 20S ACROSS MOST OF THE REGION. THIS HARD FREEZE WILL HAVE A DETRIMENTAL IMPACT ON CROPS AND TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BELOW FREEZING TEMPERATURES CAN BE EXPECTED EARLY FRIDAY MORNING. THE UNSEASONABLY COLD WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 20S LATE FRIDAY NIGHT AND SATURDAY NIGHT...THEN LOWS ON SUNDAY NIGHT WILL BE IN THE UPPER 20S TO LOWER 30S. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS WARMER AND MORE MOIST AIR RETURNS TO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.